Help! Lycopodium new symptomsHello sir, i was less confident, less energy and all day feeling stress before taking Lycopodium 30.and this medicine is doing great work on these symptoms.
So i am happy with medicine but after 5 days i am feeling sitcking pain under right jaw near throat,dont know because of tonsillitis or teeth problem. Sometimes mild pain right rib again disappear, this medicine producing mild symptoms only in right side of body, What should i do ?? Please give me suggestion..
[Edited by nk111 on 2017-09-20 04:02:03]
nk111 on 2017-09-19
Do you feel thirsty ? Or do you need a glass of water every hour ?? Or you are thirst -less mostly ??
You feel cold in body or hot now a days ? Do you like or need a cotton sheet or blanket to cover you body or not ?
Tell your symptoms in detail ..
♡ healer21 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.